Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "I. Marek"
Found 1 record(s)
1. On Anomalous Equations for Spin 1/2 Particles
I. Marek, I. Ulehla
JETP, 1960, Vol. 10, No. 5, p. 1051
PDF (258.7K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems